# SDR AALA202208183676

- Difficulty date: July 26, 2022
- Submitted: August 18, 2022
- Operation: Air carrier
- Aircraft: N844NN
- Make and model: Boeing 737
- Aircraft serial: 33212
- Aircraft time: 36,588 hours, 15,081 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AREA OUTBOARD OF RIGHT AC BAY - VERTICAL CRACK IN VAPOR BARRIER ALONG RIVET LINE INBOARD OF HYDRAULIC SYSTEM B SERVICE DISCONNECT MODULE. INSTALLED REPAIR AT STA 663 RIGHT BUTT LINE 52 PER AARD 57-10-10-9.
